1. Patients launch a $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
Lessons from ME/CFS: Finding Meaning in the Suffering
If you're aware of my previous articles here at Phoenix Rising then it's pretty clear that I don't generally spend my time musing upon the philosophy of the disease. I find it better to spend my time reading research and trying my best to break it down to its core elements and write...
Discuss the article on the Forums.

Equilibrant/Oxymatrine Reactions

Discussion in 'Antivirals, Antibiotics and Immune Modulators' started by shannah, Aug 8, 2010.

  1. shannah

    shannah Senior Member

    Messages:
    832
    Likes:
    156
    I've only been on it for a week - and only a low dose of 1/2 tablet 3 x day. I've seemed to have gone through one short 'herx' type period with incredible head pressure, headaches, nausea, extra tiredness and sleeping, extra 'crunchies'/hardness in muscles, etc.

    But it's the head symptoms that have increased much more dramatically with more disorientation, off balance, dizziness, cognitive impairments & all round 'wierd' feeling making it even more difficult to try to function.

    Wondering what other people's reactions have been with this.

    Also concerned that it wouldn't be antagonist towards XMRV and replicate it further, although to my knowledge most of these ingredients would be beneficial certainly for viruses. But retroviruses may be another story. Does anybody know definitively?

    (Ingredients: Astragalus, Sophora Root, Olive Leaf, Licorice Root Shittake Mushroom, Vitamin A, D, Calcium, Selenium)
  2. Timaca

    Timaca Senior Member

    Messages:
    413
    Likes:
    69
  3. shannah

    shannah Senior Member

    Messages:
    832
    Likes:
    156
    Thanks so much for sharing Timaca.

    I remember reading your journey once before but alas have retained nothing. So will check it out again. Thanks for the link.

    Anyone else's experiences would be appreciated as well.
  4. Unfortunalely I had kidney problems with Dr Chia's pills - he said I increased the rate too fast. I thought I was going really slowly - was fine for 5 weeks and then on the 6th week and a further increase - I suddenly was in incredible pain and for the next 6 weeks my kidneys were in bad shape - I"m fine now - stopped taking it immediately. So do be careful.
  5. shannah

    shannah Senior Member

    Messages:
    832
    Likes:
    156
    Frankie - Thanks for relaying your experience. Glad you've returned to baseline.

    I've been on it for a month and am now at 2 1/2 pills a day. It's really hard to evaluate as on the negative side I've been very sick - lots of increased symptoms. The neuropathy is greatly increased and the inflammation is at a scary probably even dangerous level. But on the plus side my head seems to be clearing just a tiny bit and the constant pulsating in my brain seems to be calming down. Nasty infected cysts and boils are forming in and around the ears and temples. I was plagued with hundreds of these in the early years so I'm trying to decide if the E. is causing a shift in my immune system to work better to draw the infection outwards or if the E. is actually causing the virus to replicate faster.

    Just too soon to tell. Jury is still out. I certainly can't afford to get worse than I am but I also don't want to give up too early and miss out on something that may bring some functionality to my life. But your caution of going slowly is appreciated. I was thinking about increasing by 1/2 pill tomorrow but I may reconsider.

    Thanks again Frankie. Appreciate so much hearing from you.

See more popular forum discussions.

Share This Page